RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 533–534 (Mi de4499)  

Short Communications

On the behavior of characteristics of equations of mixed type with a closed line of degeneracy

A. G. Kuz'min

Leningrad State University

Full text: PDF file (336 kB)

Bibliographic databases:
UDC: 517.946:517.925.11
Received: 23.10.1979

Citation: A. G. Kuz'min, “On the behavior of characteristics of equations of mixed type with a closed line of degeneracy”, Differ. Uravn., 18:3 (1982), 533–534

Citation in format AMSBIB
\Bibitem{Kuz82}
\by A.~G.~Kuz'min
\paper On the behavior of characteristics of equations of mixed type with a closed line of degeneracy
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 533--534
\mathnet{http://mi.mathnet.ru/de4499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654252}
\zmath{https://zbmath.org/?q=an:0497.35064}


Linking options:
  • http://mi.mathnet.ru/eng/de4499
  • http://mi.mathnet.ru/eng/de/v18/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019